| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.The lens remains implanted.Cause reported as unknown.No further information is available at this time.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Over/under correction is identified in the labeling as a known potential adverse event following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.(b)(4).
Additional Manufacturer Narrative
Additional information: b5-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive change over time and lens rotation.The lens remains implanted.Cause reported as unknown.No further information is available at this time.If additional information is received, a supplemental medwatch report will be submitted.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: b1-adverse event.B2-required intervention to prevent permanent impairment/damage (devices).B5-a facility representative reported that following an implantable collamer lens (icl).Implantation procedure, the patient experienced a refractive change over time.In a separate visit the lens was repositioned and the problem was not resolved.If additional information is received, a supplemental medwatch report will be submitted.Claim# (b)(4).